Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 416, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2011, 5:20 PM CDT for Jasper County, Newton County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 5:20 PM CDT (22:20 UTC)
- Expired
- Jul 25, 2011, 6:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1510 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS53 KSGF 252220
SVRSGF
MOC097-145-252315-
/O.NEW.KSGF.SV.W.0416.110725T2220Z-110725T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 615 PM CDT.
* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CARYTOWN...OR 6 MILES NORTHWEST OF
CARTHAGE...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...GRANBY...JOPLIN...
LEAWOOD...NEOSHO...ORONOGO...PURCELL...SAGINAW...SARCOXIE...SHOAL
CREEK DRIVE...SILVER CREEK AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 6 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3683 9437 3687 9445 3692 9451 3706 9455
3720 9455 3728 9452 3732 9446 3734 9432
3733 9425 3729 9416 3719 9406 3689 9406
3685 9412 3683 9421
TIME...MOT...LOC 2220Z 345DEG 15KT 3723 9435
WIND...HAIL 60MPH <.50IN
$$
CRAMER4 follow-up statements
868
WWUS53 KSGF 252231
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT MON JUL 25 2011
MOC097-145-252315-
/O.CON.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
531 PM CDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NEWTON AND JASPER COUNTIES...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR CARTHAGE...MOVING SOUTH AT 15
MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...GRANBY...JOPLIN...
LEAWOOD...NEOSHO...ORONOGO...PURCELL...SAGINAW...SARCOXIE...SHOAL
CREEK DRIVE...SILVER CREEK AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 6 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3683 9437 3691 9451 3706 9455 3719 9454
3728 9445 3731 9432 3727 9424 3718 9410
3710 9405 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2231Z 345DEG 15KT 3719 9434
WIND...HAIL 60MPH <.50IN
$$
CRAMER066
WWUS53 KSGF 252245
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT MON JUL 25 2011
MOC097-145-252315-
/O.CON.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
545 PM CDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...
AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR FIDELITY...OR 6 MILES SOUTH OF
CARTHAGE...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE CARTHAGE...DIAMOND...DUENWEG...GRANBY...
NEOSHO AND SARCOXIE.
INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3683 9437 3692 9442 3705 9444 3713 9443
3719 9437 3721 9428 3713 9408 3710 9405
3706 9406 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2245Z 342DEG 16KT 3708 9429
WIND...HAIL 60MPH <.50IN
$$
CRAMER866
WWUS53 KSGF 252254
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT MON JUL 25 2011
MOC097-145-252315-
/O.CON.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
554 PM CDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...
AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR FIDELITY...OR 8 MILES SOUTH OF
CARTHAGE...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE CARTHAGE...DIAMOND...DUENWEG...GRANBY...
NEOSHO AND SARCOXIE.
INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.
THIS STORM PRODUCED DAMAGING WIND GUSTS...GREATER THAN 60 MPH AT A
RESIDENCE TWO MILES SOUTH OF ALBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3683 9437 3692 9442 3705 9444 3713 9443
3719 9437 3721 9428 3713 9408 3710 9405
3706 9406 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2253Z 342DEG 16KT 3705 9428
WIND...HAIL 60MPH <.50IN
$$
CRAMER862
WWUS53 KSGF 252305
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT MON JUL 25 2011
MOC097-145-252316-
/O.EXP.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
605 PM CDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEWTON AND
SOUTHEASTERN JASPER COUNTIES WILL EXPIRE AT 615 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3683 9437 3692 9442 3705 9444 3713 9443
3719 9437 3721 9428 3713 9408 3710 9405
3706 9406 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2306Z 342DEG 16KT 3699 9426
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:52 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 25, 3:52 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT MON JUL 25 2011
.DISCUSSION...
CURRENTLY...A CLUSTER OF PULSE TYPE THUNDERSTORMS HAVE DEVELOPED
ACROSS PORTIONS OF WEST CENTRAL MISSOURI THIS AFTERNOON. THESE STORMS
HAVE DEVELOPED ALONG A VERY WEAK BOUNDARY...VISIBLE BY A WEAK
WIND SHIFT LINE EXTENDING FROM SOUTH CENTRAL KANSAS THROUGH
CENTRAL MISSOURI. SCATTERED CLOUD COVER THAT HAS LINGERED ACROSS
PORTIONS OF THE OZARKS HAS KEPT HIGH TEMPERATURES EAST OF THE
HIGHWAY 71 CORRIDOR IN THE LOWER 90S. HOWEVER...LOCATIONS WHERE
SKIES HAD CLEARED HAVE SEEN TEMPERATURES S PUSH INTO THE UPPER
90S TO AROUND 100 DEGREES. EXPECTING SCATTERED THUNDERSTORM
DEVELOPMENT TO CONTINUE THROUGH THE EARLY EVENING BEFORE
DISSIPATING LATE IN THE EVENING...MUCH LIKE THE PAST FEW DAYS.
STRONG AND DAMAGING WINDS WILL BE THE MAIN CONCERN ONCE AGAIN AS
FORECAST SOUNDINGS SHOW HOT DRY AIR WITHIN THE LOW TO MID
LEVELS...CONDUCIVE TO DOWNBURST WINDS FROM THUNDERSTORMS.
SIGNIFICANT CAPE IS ALSO AVAILABLE...WITH ML CAPE FORECAST UP TO
2500 J/KG. IN ADDITION LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH
THESE STORMS...AS THESE STORMS WILL MOVE VERY SLOWLY.
RECENT 12Z GUIDANCE CONTINUES TO BE CONSISTENT...CENTERING THE
H500 RIDGE OVER THE TEXAS PANHANDLE...PLACING THE FORECAST AREA
UNDER UPPER LEVEL NORTHWEST FLOW INTO TUESDAY. DECENT CONFIDENCE
IN A RIPPLE IN THE UPPER LEVEL FLOW WILL RESULT IN CONVECTION
RIDING ALONG THE RIDGE ACROSS THE CENTRAL PLAINS OVERNIGHT INTO
TUESDAY MORNING...ENHANCED BY AN INCREASE IN THE LOW LEVEL JET
NOSING INTO THE CENTRAL PLAINS. EVEN WITH THE RIDGE CONTINUING TO
BUILD BACK ACROSS THE SOUTHERN PLAINS OVERNIGHT...PLACING THE
FORECAST AREA NEARER THE CENTER OF THE HIGH...SOME SCATTERED TO
ISOLATED SHOWERS FROM THE CENTRAL PLAINS ACTIVITY MAY SLIDE SOUTH
ACROSS THE FORECAST AREA TUESDAY MORNING AS THEY TRAVERSE THE
UPPER LEVEL FLOW INTO THE MID MISSISSIPPI AND OHIO RIVER VALLEY.
AS FOR TUESDAY AFTERNOON...WENT AHEAD AND LEFT A SLIGHT CHANCE IN
THE FORECAST AS ANY CLEARING AND AFTERNOON HEATING COULD INCREASE
THE CHANCE FOR PULSE THUNDERSTORMS AGAIN ACROSS FAR SOUTHWESTERN
MISSOURI AND SOUTHEAST KANSAS.
AREAS LUCKY ENOUGH TO EXPERIENCE THUNDERSTORMS AND DECENT
PRECIPITATION WILL ALSO RECEIVE A BREAK IN THE
TEMPERATURES...HOWEVER...ON THE WHOLE...TEMPERATURES AND HEAT
INDICES WILL REMAIN HOT...WITH THE HEAT WARNING AND HEAT ADVISORY
REMAINING IN EFFECT UNTIL 7 PM THURSDAY.
GUIDANCE HAS CONTINUED TO SLIGHTLY UNDERESTIMATE HIGHS ACROSS THE
AREA...MAINLY DUE TO PRECIP AND OVERESTIMATES OF CLOUD COVER.
THEREFORE HAVE CONTINUED TO BUMP UP HIGHS A TOUCH FOR TOMORROW AND
THROUGH THURSDAY...WITH HIGHS IN THE UPPER 90S ACROSS SOUTH
CENTRAL MISSOURI AND INTO THE LOWER 100S ACROSS SOUTHWESTERN
MISSOURI AND SOUTHEASTERN KANSAS. HEAT INDICES EACH AFTERNOON WILL
CONTINUE TO CLIMB ABOVE 100 DEGREES.
THUNDERSTORM CHANCES RETURN THROUGH THE END OF THE WEEK INTO THE
WEEKEND AS THE UPPER LEVEL RIDGE FLATTENS ALLOWING A WEAK
BOUNDARY TO SET UP ACROSS THE CENTRAL CONUS. HIGHS WILL REMAIN
HOT...WITH TEMPS IN THE MID 90S EXPECTED ACROSS THE REGION.
KURTZ
&&
.AVIATION...
/ISSUED 1226 PM CDT MON JUL 25 2011/
FOR THE 25/1800Z KSGF/KJLN/KBBG TAFS...VFR CONDITIONS ARE EXPECTED
FOR MUCH OF THE TAF PERIOD. ISOLATED THUNDERSTORMS MAY PRODUCE
LOCALIZED BRIEF MVFR/IFR VISIBILITY WITH GUSTY/ERRATIC WINDS
THROUGH EARLY EVENING. SOME FOG MAY DEVELOP TOWARD SUNRISE 26/10Z-
11Z WITH SLIGHTLY HIGHER DEW POINTS AND LIGHT WINDS EXPECTED...AND
FOR NOW HAVE THIS COVERED WITH A BRIEF PERIOD OF MVFR VISIBILITY.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ079>083-089>092-
094>098-102>106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
066>071-077-078-088-093-101.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jul 25, 1:35 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 135 PM CDT MON JUL 25 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 135 PM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... EXTREME RISK OF EXCESSIVE HEAT. LIMITED LIGHTNING RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. DISCUSSION... HEAT INDEX VALUES ACROSS THE AREA THIS AFTERNOON WILL RANGE FROM AROUND 103 DEGREES OVER SOUTH CENTRAL MISSOURI TO NEAR 108 DEGREES OVER WESTERN MISSOURI AND SOUTHEASTERN KANSAS. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT AREAS OF SOUTHEASTERN KANSAS AND WESTERN MISSOURI THIS AFTERNOON. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING DOWNBURST WINDS...FREQUENT LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A SLIGHT CHANCE FOR PULSE TYPE THUNDERSTORMS ON TUESDAY ACROSS PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING DOWNBURST WINDS TUESDAY AFTERNOON. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY THROUGH SATURDAY. MEANWHILE...THE OPPRESSIVE HEAT AND HUMIDITY WILL PERSIST ACROSS THE REGION THROUGH MUCH OF THE WEEK...AS TEMPERATURES CONTINUE TO WARM WELL INTO THE 90S TO AROUND 103 DEGREES AND HEAT INDEX VALUES CLIMB INTO THE 100 TO 110 RANGE EACH AFTERNOON. AN ELEVATED FIRE DANGER IS EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND AGAIN THURSDAY FOR WESTERN MISSOURI AND SOUTHEAST KANSAS DUE TO LOW HUMIDITY...MODERATELY STRONG WIND GUSTS...AND CONTINUED ABNORMALLY DRY VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) KURTZ
In the hours before
Local storm report, Jul 25, 11:50 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/24/2011 PHELPS MO LAW ENFORCEMENT
TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.
&&
JCOLUCCILocal storm report, Jul 25, 12:38 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/24/2011 PHELPS MO LAW ENFORCEMENT
TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.
0513 PM HAIL ROLLA 37.95N 91.77W
07/24/2011 E1.00 INCH PHELPS MO TRAINED SPOTTER
0515 PM TSTM WND DMG 6 WNW NORTHWYE 38.02N 91.84W
07/24/2011 PHELPS MO EMERGENCY MNGR
POWER LINES DOWN NEAR INTERSECTION OF HIGHWAY E AND
HIGHWAY A. RELAYED FROM MARIES COUNTY EMERGENCY MANAGER.
0515 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/24/2011 PHELPS MO EMERGENCY MNGR
A FEW POWER POLES DOWNED. RELAYED VIA MARIES COUNTY
EMERGENCY MANAGER.
0530 PM TSTM WND DMG 2 SE ROLLA 37.94N 91.75W
07/24/2011 PHELPS MO EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN. SHINGLE DAMAGE TO
ROOFS AND WINDOWS BROKEN DUE TO DOWNED TREES. A FEW SHEDS
BLOWN OVER. CONCENTRATION OF DAMAGE IS NEAR THE
INTERSECTION OF HIGWAY 72 AND HIGHWAY O.
0535 PM HAIL ROLLA 37.95N 91.77W
07/24/2011 E0.88 INCH PHELPS MO LAW ENFORCEMENT
0600 PM TSTM WND DMG 6 WNW FORT SCOTT 37.86N 94.81W
07/24/2011 BOURBON KS EMERGENCY MNGR
MOBILE HOME DESTROYED WITH ROOF DAMAGE SUSTAINED TO A
NEARBY MOBILE HOME.
0600 PM TSTM WND DMG 6 WNW FORT SCOTT 37.87N 94.81W
07/24/2011 BOURBON KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES OF 12 TO 18 INCH
DIAMETER DOWN. ALSO REPORTS 4 TO 6 TELEPHONE POLLS
SNAPPED ON MAPLE ROAD BETWEEN 165TH AND 175TH ROAD.
0635 PM TSTM WND DMG 1 N BRIGHTON 37.47N 93.35W
07/24/2011 POLK MO EMERGENCY MNGR
BARN DESTROYED AND A FEW TREES DOWN.
0728 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/24/2011 GREENE MO TRAINED SPOTTER
VINYL SIDING RIPPED FROM HOUSE. HOME WEATHER EQUIPMENT
MEASURED A 68 MPH WIND GUST.
0731 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/24/2011 M70.00 MPH GREENE MO ASOS
70 MPH WIND GUST MEASURED AT SPRINGFIELD ASOS
0752 PM TSTM WND GST BATTLEFIELD 37.12N 93.37W
07/24/2011 E60.00 MPH GREENE MO NWS EMPLOYEE
NWS PERSONNEL ESTIMATES A WIND GUST OF AT LEAST 60 MPH.
SHINGLES WERE BLOWN OFF A ROOF WITH DAMAGE TO ONE TREE.
0752 PM TSTM WND GST BATTLEFIELD 37.12N 93.37W
07/24/2011 E60.00 MPH GREENE MO FIRE DEPT/RESCUE
FIRE DEPARTMENT ESTIMATED WIND SPEEDS UP TO 60 MPH.
0804 PM TSTM WND GST 2 S BATTLEFIELD 37.09N 93.37W
07/24/2011 E60.00 MPH CHRISTIAN MO NWS EMPLOYEE
NUMEROUS SNAPPED LARGE TREE LIMBS OBSERVED.
0807 PM TSTM WND DMG WEIR 37.31N 94.77W
07/24/2011 CHEROKEE KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS SEVERAL LARGE TREES DOWN
WITHIN THE TOWN OF WEIR.
0808 PM TSTM WND GST NIXA 37.04N 93.29W
07/24/2011 M53.00 MPH CHRISTIAN MO PUBLIC
53 MPH MEASURED FROM HOME WEATHER STATION.
0830 PM TSTM WND DMG IANTHA 37.52N 94.40W
07/24/2011 BARTON MO EMERGENCY MNGR
GARAGE DOOR REPORTED BOWED IN DUE TO HIGH WINDS.
0835 PM TSTM WND DMG 6 SE LIBERAL 37.50N 94.44W
07/24/2011 BARTON MO EMERGENCY MNGR
MINOR ROOF DAMAGE REPORTED.
0835 PM TSTM WND GST OAKTON 37.46N 94.35W
07/24/2011 E60.00 MPH BARTON MO EMERGENCY MNGR
0925 PM TSTM WND DMG 3 W SARCOXIE 37.07N 94.17W
07/24/2011 JASPER MO 911 CALL CENTER
POWER POLE DOWN AND TWO TREES DOWNED ON THE WESTERN SIDE
OF SARCOXIE.
0937 PM DOWNBURST SARCOXIE 37.07N 94.12W
07/24/2011 JASPER MO PUBLIC
SUBWAY WORKER IN SARCOXIE OBSERVED AT LEAST 60 TO 70 MPH
WIND GUSTS.
0940 PM DOWNBURST 1 W SARCOXIE 37.07N 94.13W
07/24/2011 JASPER MO PUBLIC
6 TO 8 INCH TREE LIMBS DOWN. CWIP REPORT.
1000 PM TSTM WND DMG 3 NW STELLA 36.79N 94.24W
07/24/2011 NEWTON MO 911 CALL CENTER
THREE TREES DOWN ACROSS HIGHWAY D AND RACOON ROAD. TIME
OF EVENT ESTIMATED.
&&
JCOLUCCILocal storm report, Jul 25, 3:22 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 3 ENE NEVADA 37.85N 94.30W
07/25/2011 M59 MPH VERNON MO AWOS
KNVD AWOS.
&&
DSALocal storm report, Jul 25, 3:42 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NEVADA 37.84N 94.35W
07/25/2011 VERNON MO COUNTY OFFICIAL
TREE DOWN. POWERLINE DOWN.
&&
DSALocal storm report, Jul 25, 4:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM DOWNBURST 1 S LAMAR 37.48N 94.28W
07/25/2011 BARTON MO PUBLIC
SEVERE THUNDERSTORM WIND GUSTS DOWNED A FEW TREE LIMBS
JUST SOUTH OF LAMAR.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 46 min |
| Jul 24, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 38 min |
| Jul 24, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jul 24, 9:21 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 31 min |
| Jul 25, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 64 min |
| Jul 25, 3:21 PM CDT | Flash Flood Warning | SGF | Vernon | 110 min |
| Jul 25, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.